Connected CM-homomorphisms into [ I ]

Kenneth D., Jr. Magill

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 257-268
  • ISSN: 0011-4642

How to cite


Magill, Kenneth D., Jr.. "Connected CM-homomorphisms into $\mathfrak {C}[I]$." Czechoslovak Mathematical Journal 23.2 (1973): 257-268. <>.

author = {Magill, Kenneth D., Jr.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {257-268},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Connected CM-homomorphisms into $\mathfrak \{C\}[I]$},
url = {},
volume = {23},
year = {1973},

AU - Magill, Kenneth D., Jr.
TI - Connected CM-homomorphisms into $\mathfrak {C}[I]$
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 257
EP - 268
LA - eng
UR -
ER -


  1. A. H. Clifford, D. D. Miller, Union and symmetry preserving endomorphisms of the semigroup of all binary relations on a set, Czechoslovak Math. Journ. 20 (1970), 303 - 314. (1970) Zbl0205.01901MR0262395
  2. A. H. Clifford, G. B. Preston, The algebraic theory of semigroups, Vol. 1, Amer. Math. Soc., Math. Surveys No. 7, 1961. (1961) Zbl0111.03403MR0132791
  3. R. Engelking, Outline of general topology, North-Holland Publishing Co., Amsterdam, Polish Scientific Publishers, 1968. (1968) Zbl0157.53001MR0230273
  4. J. de Groot, Topological characterization of all subsets of the real number system, Nederl. Akad. Wetensch. Proc. 50 (1947), 876-884. (1947) Zbl0029.23203MR0022665
  5. K. Kuratowski, Topology, Vol. II, Academic Press, New York, 1968. (1968) MR0259835
  6. K. D. Magill, Jr., 10.1017/S1446788700007047, Journ. Australian Math. Soc., 10(1969), 185-193. (1969) Zbl0183.30801MR0245704DOI10.1017/S1446788700007047
  7. К. D. Magill, Jr., 10.1017/S1446788700006637, Journ. Australian Math. Soc., 11 (1970), 265-275. (1970) Zbl0202.01805MR0270319DOI10.1017/S1446788700006637
  8. K. D. Magill, Jr., S. Yamamura, Union and symmetry preserving homomorphisms of semigroups of closed relations, submitted to the Proc. of the London Math. Soc. 
  9. G. T. Whyburn, Analytic Topology, Colloquium Publications, Vol. XXVIII, Amer. Math. Soc., New York, 1942. (1942) Zbl0061.39301MR0007095

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.